MathSciNet Relay Station
MathSciNet bibliographic data
MR1725609 (2000h:37133) 37L50 (35L70 35Q53 37L10)
Shatah, Jalal; Zeng, Chongchun Homoclinic orbits for the perturbed sine-Gordon equation. Comm. Pure Appl. Math. 53 (2000), no. 3, 283–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement